anadin extra 32 tablets
Anadin Extra 16 Tablets
Anadin Extra 12 Tablets

Anadin Extra Caplets

Regular price
£1.49
Regular price
£4.12
Sale price
£1.49
Size: 8 Caplets
Description

Anadin Extra Tablets

Quantity 8 Caplets 12 Caplets 16 Caplets 32 Caplets
Price £1.49 £1.64 £2.10 £3.56


Anadin Extra Tablets provide fast pain relief, with triple action relief to help speed up recovery from painful headaches, and migraines.

Category: Analgesics

Manufacturer: PFIZER CONSUMER HEALTHCARE

USES: 
For the treatment of mild to moderate pain including headache, migraine, neuralgia, toothache, sore throat, period pain, symptomatic relief of sprains, strains, rheumatic pain, sciatica, lumbago, fibrositis, muscular aches and pains, joint swelling and stiffness, influenza, feverishness and feverish colds.

Anadin Extra INGREDIENTS:

  • Aspirin (acetylsalicylic acid) 300mg
  • Paracetamol 200mg
  • Caffeine 45mg

An aspirin tablet which also contains Caffeine and Paracetamol providing fast and effective pain relief for conditions such as headache, backache, muscular aches and pains, toothache and nerve pain (neuralgia), period pain and migraine. Also reduces provides relief from cold and flu symptoms.

  • Paracetamol - Effective pain relief targetting pain signals
  • Caffeine - Speeds up absorption, meaning faster pain relief
  • Aspirin - Anti-Infalmmatory targetting pain at the source

Alternatives to Anadin Caplets

Anadin Extra DOSAGE:
Adults, the elderly and young persons aged 16 years and over: 2 tablets every 4 hours. Maximum 8 tablets in 24 hours. Under 16 years: not recommended except on medical advice.

How many Anadin Extra can you take in a day?

Adults, the elderly and young persons aged 16 and over: 2 tablets every 4 hours to a maximum of 8 tablets in 24 hours. Do not give to children aged under 16 years, unless specifically indicated (e.g. for Kawasaki's disease). Hypersensitivity to the active ingredients or any of the other constituents.

    RECENTLY VIEWED PRODUCTS

    CUSTOMER REVIEWS